# SDR AUS20020243

- Difficulty date: January 22, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Seat/Cargo Attac
- Part time: 58,266 cycles
- Component: Seat/Cargo Attac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO TRACK CORRODED. TRACK IS LOCATED IN ZONE 1-13 SECTION 43, STN 540 TO STN 600 WL 156, BL16.
